# SDR DALA2024050604935

- Difficulty date: May 1, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 73,632 hours, 9,594 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 EMERGENCY LIGHT AT SEAT 36JH INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (5950231)
